MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause : mlc-55 user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system (b)(4).Patient code (above): no code available - customer reported symptom of lightheaded.Manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to contact the customer via telephone at call backs on (b)(6) 2018.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.The customer is concerned with test results from results obtained of 85 and 65 mg/dl.The customer's expected fasting blood glucose test result range is 115 - 125 mg/dl.At the time of the call, the customer stated that she was unsure how she felt but that she did not feel right; customer stated she had felt lightheaded earlier.Customer did not need medical attention at the time of the call.During the call on (b)(6) 2017, a blood test was performed by the customer fasting and produced test result of 74mg/dl using truemetrix meter.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 02/16/2019 and open vial date at time of call is one week.The meter memory was reviewed for previous test result history: result 1:85mg/dl (b)(6) 2017 7:07am fasting, result 2:167mg/dl (b)(6) 2017 8:09pm non fasting, result 3:159mg/dl (b)(6) 2017 4:30pm non fasting, result 4:182mg/dl (b)(6) 2017 2:16pm non fasting, result 5: 65mg/dll (b)(6) 2017 5:33am fasting.Complaint details custoerm called to only run the control until i started to talk to her about her meter and then she told me how the meter is reading her blood glucose.She does not know if the other meter was reading wrong but her results on this meter are so much lower.But this customer is also having hypoglyemic symptoms.I had her run her blood and she is before her lunch meal running 74mg/dl.I asked her to eat her lunch but also to call the dr office to let them know she is running lower on the blood sugars and let them advise her of her insulin on this long holiday.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7189232
Report Number1000113657-2018-00059
Device Sequence Number801754
Product Code NBW
UDI-Device Identifier00041220001286
UDI-Public(01)00041220001286
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/16/2019
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2587
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2017
Initial Report FDA Received Date01/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1